# SDR SWIA201334728

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 46,308 hours, 38,960 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  NOSE GEAR INDICATED DOWN WITH THE GEAR HANDLE IN THE UP POSITION.  FLT#4811 JACKED AIRCRAFT & VISUALLY INSPECTED LANDING GEAR.  FOUND NOSE GEAR NOT FULLY EXTENDING.  PERFORMED FULL SERVICE OF NOSE GEAR STRUT IAW AMM.
